# SDR SWAA020360

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 48,842 hours, 41,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUST.  ADJUSTED SLIDE PER MM
